# SDR SWAA2019121639616

- Difficulty date: December 4, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 54,294 hours, 32,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS. 727 TO BS. 767, RBL 21. / R&R SUPPORT ASSEMBLY PER DWG AND SRM.
